# SDR 2019FA0000088

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: General aviation
- System (JASC): 3411 · Pitot/Static System
- Condition: Broken
- Component: Bottle, Textron
- Component part number: S12581
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N S1258-1, STATIC SUMP. PLASTIC SUMP BOTTLE BREAKS AT THREADS WHEN HAND TIGHTENING STATIC LINE. SIX SUMPS TRIED, ALL BROKE. PLASTIC IS EXTREMELY WEAK AND BRITTLE. ALL PURCHASED NEW FROM MANUFACTURER THROUGH RETAILER.
